# SDR 2001UALA01891

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BODY STATION 188 CRACKED AT WL 207 RIGHT HAND.  MAJOR REPAIR ACCOMPLISHEDSTOP DRILLED CRACK.  INSTALLED REPAIR ANGLE.
